# SDR SCNA97123

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web Support
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON T-WEB SUPPORT NEAR AFT ENTRY STATION 1183, WL 208, RBL 20.  REMOVED, FABRICATED, AND INSTALLED NEW T-WEB IAW B727 SRM 51-40-02.
